Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 30, NWS Binghamton, NY

April 28, 2011Broome County, Chenango County, New York

NWS Binghamton, NY issued this flash flood warning at Apr 28, 2011, 1:28 PM EDT for Broome County, Chenango County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 1:28 PM EDT (17:28 UTC)
Expired
Apr 28, 2011, 5:30 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Chenango County, NY

The radar

The Binghamton radar (KBGM), 26 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 1:39 PM EDTFLASH FLOODNorwich, NYRED MILL BRIDGE IN NORWICH WAS ON THE VERGE OF COLLAPSING INTO THE CANASAWACTA CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WGUS51 KBGM 281728
FFWBGM
NYC007-017-282130-
/O.NEW.KBGM.FF.W.0030.110428T1728Z-110428T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
128 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHENANGO COUNTY IN CENTRAL NEW YORK...
  CENTRAL BROOME COUNTY IN CENTRAL NEW YORK...

* UNTIL 530 PM EDT

* AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CASTLE
  CREEK...GREENE...MAINE...NORWICH...OXFORD...SHERBURNE AND WHITNEY
  POINT.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

ONGOING FLOODING HAS BEEN REPORTED ALONG BOTH CANASAWACTA CREEK IN 
NORWICH AND ALONG NANTICOKE CREEK IN WESTERN BROOM COUNTY. 
STRUCTURES HAVE BEEN FLOODED ALONG BOTH CANASAWACTA CREEK AND 
NANTICOKE CREEK. SWIFT WATER RESCUES HAVE ALSO TAKEN PLACE EARLIER 
TODAY IN NORWICH. WHILE THE RAIN HAS ENDED...FLOODING ALONG BOTH OF 
THESE CREEKS WILL CONTINUE THROUGH THE AFTERNOON HOURS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4238 7607 4239 7587 4242 7570 4268 7562
      4269 7542 4228 7564 4224 7587 4209 7607

$$

MSS
1 follow-up statement
736 
WGUS71 KBGM 281742
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
142 PM EDT THU APR 28 2011

NYC007-017-282130-
/O.CON.KBGM.FF.W.0030.000000T0000Z-110428T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-BROOME NY-
142 PM EDT THU APR 28 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
CENTRAL BROOME AND CHENANGO COUNTIES...

...CORRECTED WARNING TO REMOVE WORDING OF EXCESSIVE RAINFALL TAKING 
PLACE OVER THE WARNED AREA...

ONGOING FLOODING HAS BEEN REPORTED ALONG BOTH CANASAWACTA CREEK IN 
NORWICH AND ALONG NANTICOKE CREEK IN WESTERN BROOME COUNTY. 
STRUCTURES HAVE BEEN FLOODED ALONG BOTH CANASAWACTA CREEK AND 
NANTICOKE CREEK. SWIFT WATER RESCUES HAVE ALSO TAKEN PLACE EARLIER 
TODAY IN NORWICH. A BRIDGE OVER CANASAWACTA CREEK WAS ALSO REPORTED 
TO BE CLOSE TO COLLAPSE. WHILE THE RAIN HAS ENDED...FLOODING ALONG 
BOTH OF THESE CREEKS WILL CONTINUE THROUGH THE AFTERNOON HOURS.

RESIDENTS SHOULD AVOID FLOODED AREAS INCLUDING RIVER BANKS AS THEY 
MAY BE UNSTABLE.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4238 7607 4239 7587 4242 7570 4268 7562
      4269 7542 4228 7564 4224 7587 4209 7607

$$

MSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 11:26 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 28, 11:26 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1126 AM EDT THU APR 28 2011

.SYNOPSIS...
A FRONTAL SYSTEM WAS MOVING THROUGH THE REGION TODAY. WINDY
CONDITIONS WILL DEVELOP FOR THE AFTERNOON. UPPER LEVEL LOW
PRESSURE WILL DRIFT OVER THE REGION ON FRIDAY WITH MORE CLOUDS AND
SCATTERED LIGHT SHOWERS. HIGH PRESSURE WILL BRING MAINLY SUNNY AND
DRY CONDITIONS ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SVR THUNDERSTORM ACTIVITY WINDING DOWN IN OUR ERN COUNTIES. WATCH
EXPIRED AT 10 AM. NUMEROUS REPORTS OF FLASH FLOODING AND MAIN
RIVERS COMING UP FAST. FLASH FLOOD WATCH AND ASSOCIATED WARNINGS
WILL CONTINUE THROUGH ABOUT 18Z. DRY SLOT WITH STRONG SYNOPTIC
WIND CORE BELOW 850 MB WAS WORKING INTO CNTRL AND WRN NY WITH WIND
CORE ABOUT 60 KTS OVER LK ONTARIO. SPEEDS DROP OFF QUICKLY FURTHER
SOUTH AND EAST...BUT HAVE ISSUED WIND ADVISORY FOR THE WESTERN
THIRD OF FCST AREA AS STRONG COLD ISENTROPIC DOWNGLIDE WILL ALLOW
FOR WELL MIXED UNSTABLE LAYER WITH STRONG WIND GUSTS ABOVE 40 MPH LIKELY.
WILL ALSO BECOME GUSTY FURTHER SOUTH AND EAST...BUT SHOULD BE JUST
IN THE 30 MPH RANGE.

UPPER TROF WILL GENERATE ADDL SHOWERS...BUT MORE LIKELY TONIGHT
AND SCATTERED WITH LIGHT QPF. WINDS WILL DECREASE TONIGHT.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.

THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR  TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. MVFR AND OCNL IFR CONDS WITH THE TRWS. FNT
WILL PASS EARLY IN THE PD AND BE FLWD BY DRIER AIR AND GNRL VFR
CONDS. VFR CONDS WILL LINGER THRU THE END OF THE TAF PD.

OUTLOOK...

FRI TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.

SAT/SAT NGT...VFR.

SUN TO MON...MVFR IN SCT -SHRA.

&&

.HYDROLOGY...
EXCESSIVE RAINFALL HAS OCCURRED ACROSS THE REGION. MINOR TO
MODERATE FLOODING WAS DEVELOPING ON HEADWATERS OF THE SUSQUEHANNA
RIVER BASIN AND ADDITIONAL RUNOFF WILL CAUSE MINOR TO MODERATE
FLOODING TO DEVELOP AT DOWNSTREAM POINTS ALONG THE MAIN STEM
THROUGH AT LEAST FRIDAY. MINOR FLOODING WILL ALSO OCCUR ALONG THE
TRIBUTARIES OF THE CHENANGO AND TIOUGHNIOGA THROUGH FRIDAY.
HEADWATER POINTS ALONG THE WEST BRANCH DELAWARE WILL EXPERIENCE
MINOR FLOODING...BUT THE REST OF THE BASIN LOOKS STABLE AT THIS TIME.

LOCALZIED FLASH FLOODING PROBLEMS ARE EXPECTED TO DECREASE THIS
AFTERNOON.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.
     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ009-015>018-
     022-023-025-036-037-044.

&&

SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM
HYDROLOGY...JAB
Hazardous weather outlook, Apr 28, 4:31 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 AM EDT THU APR 28 2011

NYZ015>018-022>025-290845-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
290845-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

In the hours before

Local storm report, Apr 28, 12:28 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1228 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     FLOOD            WEST CORNERS            42.12N  76.07W
04/28/2011                   BROOME             NY   NWS EMPLOYEE

            PORTIONS OF ROUTE 26 STILL CLOSED NORTH OF WEST CORERNS
            -- CHURCH OF THE NAZARENE CUT OFF BY FLOOD WATERS

&&

CMG
Local storm report, Apr 28, 1:01 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
101 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      MAINE                   42.20N  76.07W
04/28/2011                   BROOME             NY   EMERGENCY MNGR

            NANTICOKE CREEK FLOODING MANY HOMES. WATER UP TO THE
            FIRST FLOOR OF SOME HOMES. 85 HOMES WERE EVACUATED.

&&

DJN
Local storm report, Apr 28, 1:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
113 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      WILLET                  42.47N  75.90W
04/28/2011                   CORTLAND           NY   DEPT OF HIGHWAYS

            FLASH FLOODING REPORTED CLOSING SEVERAL ROADS.

&&

DJN
Local storm report, Apr 28, 1:14 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
114 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      NORWICH                 42.53N  75.52W
04/28/2011                   CHENANGO           NY   EMERGENCY MNGR

            FLASH FLOODING HAS RESULTED IN EVACUATION OF 30 TO 40
            PEOPLE IN WILLARD COURT.

&&

DJN
Local storm report, Apr 28, 1:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
117 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 AM     TSTM WND DMG     BIG FLATS               42.14N  76.93W
04/28/2011                   CHEMUNG            NY   TRAINED SPOTTER

            PARTIAL ROOF INCLUDING HVAC SYSTEM OFF BUILDING -- TIME
            RADAR ESTIMATED

&&

CMG
Local storm report, Apr 28, 1:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
120 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      TROUT CREEK             42.20N  75.27W
04/28/2011                   DELAWARE           NY   EMERGENCY MNGR

            ROUTE 206 FLOODED.

&&

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:10 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates65 min
Apr 27, 8:44 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more61 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningBGMTioga43 min
Apr 27, 9:04 PM EDTAreal Flood AdvisoryBGMChemung3 hr
Apr 27, 9:11 PM EDTFlash Flood WarningBGMCayuga, Seneca, Yates3 hr
Apr 27, 9:30 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Apr 27, 9:40 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga41 min
Apr 27, 10:18 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Oneida, Otsego57 min
Apr 27, 10:26 PM EDTFlash Flood WarningBGMMadison, Oneida2 hr
Apr 27, 10:35 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Apr 27, 10:36 PM EDTSevere Thunderstorm WarningBGMDelaware54 min
Apr 27, 11:54 PM EDTFlash Flood WarningBGMSteuben6 hr
Apr 28, 12:36 AM EDTSpecial Weather StatementBGMSchuyler54 min
Apr 28, 1:05 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben, Tompkins6 hr
Apr 28, 1:11 AM EDTSpecial Weather StatementBGMChemung49 min
Apr 28, 1:22 AM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Cortland, Tioga, Tompkins53 min
Apr 28, 1:28 AM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins32 min
Apr 28, 1:53 AM EDTTornado WarningBGMCayuga, Cortland, Tompkins52 min
Apr 28, 2:11 AM EDTSpecial Weather StatementBGMChenango, Tioga64 min
Apr 28, 2:27 AM EDTTornado WarningBGMCortland, Madison, Onondaga33 min
Apr 28, 2:34 AM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison41 min
Apr 28, 2:43 AM EDTTornado WarningBGMChenango, Cortland, Madison47 min
Apr 28, 2:48 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga27 min
Apr 28, 3:00 AM EDTFlash Flood WarningBGMChemung, Tioga10 hr
Apr 28, 3:08 AM EDTTornado WarningBGMChenango, Madison, Oneida37 min
Apr 28, 3:12 AM EDTTornado WarningBGMChenango, Cortland63 min
Apr 28, 3:29 AM EDTFlash Flood WarningBGMCortland, Tioga, Tompkins10 hr
Apr 28, 3:40 AM EDTFlash Flood WarningBGMBroome, Chenango, Madison, Oneida10 hr
Apr 28, 3:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Apr 28, 3:45 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland45 min
Apr 28, 3:47 AM EDTTornado WarningBGMMadison, Oneida28 min
Apr 28, 3:49 AM EDTTornado WarningBGMChenango, Madison, Oneida26 min
Apr 28, 3:51 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga54 min
Apr 28, 4:11 AM EDTTornado WarningBGMOneida19 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango, Delaware53 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBroome29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMCortland25 hr
Apr 28, 4:12 AM EDTTornado WarningBGMChenango, Madison33 min
Apr 28, 4:33 AM EDTTornado WarningBGMChenango, Madison, Oneida, Otsego57 min
Apr 28, 4:47 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego43 min
Apr 28, 4:54 AM EDTFlash Flood WarningBGMDelaware, Otsego9 hr
Apr 28, 5:16 AM EDTSevere Thunderstorm WarningBGMOtsego44 min
Apr 28, 5:23 AM EDTFlash Flood WarningBGMSullivan9 hr
Apr 28, 5:39 AM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego, Sullivan66 min
Apr 28, 5:46 AM EDTTornado WarningBGMDelaware44 min
Apr 28, 6:46 AM EDTSevere Thunderstorm WarningBGMDelaware29 min
Apr 28, 6:48 AM EDTSevere Thunderstorm WarningBGMSullivan42 min
Apr 28, 7:25 AM EDTSevere Thunderstorm WarningBGMSullivan35 min
Apr 28, 7:33 AM EDTTornado WarningBGMSullivan15 min
Apr 28, 7:56 AM EDTSevere Thunderstorm WarningBGMSullivan28 min
Apr 28, 9:12 AM EDTWind AdvisoryBGMCayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more7 hr
Apr 28, 9:23 AM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan37 min
Apr 28, 9:37 AM EDTRiver Flood WarningBGMDelaware, Otsego30 hr
Apr 28, 9:37 AM EDTRiver Flood WarningBGMChenango45 hr
Apr 28, 9:53 AM EDTSevere Thunderstorm WarningBGMDelaware, Otsego37 min
Apr 28, 9:58 AM EDTSevere Thunderstorm WarningBGMSullivan47 min
Apr 28, 10:11 AM EDTRiver Flood WarningBGMDelaware19 hr
Apr 28, 3:22 PM EDTAreal Flood WarningBGMOtsego8 hr

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.